Alert archive / Tennessee / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 33, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Mar 28, 2021, 12:18 AM EDT for 5 counties in Tennessee. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2021, 12:18 AM EDT (04:18 UTC)
- Expired
- Mar 28, 2021, 1:15 AM EDT
- In force
- 57 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Anderson County, TN, Campbell County, TN, Claiborne County, TN, Grainger County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 34 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 12:46 AM EDT | TSTM WND DMG | 3 Sw Fincastle, TN | SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.3 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 458 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
072
WUUS54 KMRX 280418
SVRMRX
TNC001-013-025-057-173-280515-
/O.NEW.KMRX.SV.W.0033.210328T0418Z-210328T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
1218 AM EDT Sun Mar 28 2021
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Claiborne County in east Tennessee...
Northeastern Anderson County in east Tennessee...
Southeastern Campbell County in east Tennessee...
Northern Grainger County in east Tennessee...
Union County in east Tennessee...
* Until 115 AM EDT.
* At 1218 AM EDT, a severe thunderstorm was located near La Follette,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
La Follette, Maynardville, New Tazewell, Tazewell, Harrogate, Rocky
Top, Norris, Norris Dam State Park, Springdale and Lone Mountain.
This includes Interstate 75 in Tennessee between mile markers 123 and
127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3657 8343 3644 8337 3641 8339 3642 8337
3641 8336 3636 8333 3615 8417 3640 8412
3660 8365 3660 8347
TIME...MOT...LOC 0418Z 243DEG 34KT 3631 8403
HAIL...1.00IN
WIND...60MPH
$$
DH1 follow-up statement
976
WWUS54 KMRX 280448
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
1248 AM EDT Sun Mar 28 2021
TNC001-013-280457-
/O.CAN.KMRX.SV.W.0033.000000T0000Z-210328T0515Z/
Anderson TN-Campbell TN-
1248 AM EDT Sun Mar 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ANDERSON AND
SOUTHEASTERN CAMPBELL COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3657 8343 3644 8337 3641 8339 3642 8337
3641 8336 3636 8333 3624 8381 3654 8380
3660 8365 3660 8347
TIME...MOT...LOC 0447Z 243DEG 34KT 3644 8372
$$
TNC025-057-173-280515-
/O.CON.KMRX.SV.W.0033.000000T0000Z-210328T0515Z/
Claiborne TN-Grainger TN-Union TN-
1248 AM EDT Sun Mar 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR CLAIBORNE...NORTHERN GRAINGER AND NORTHEASTERN UNION COUNTIES...
At 1247 AM EDT, a severe thunderstorm was located near New Tazewell,
or 12 miles south of Middlesboro, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Maynardville, New Tazewell, Tazewell, Harrogate, Springdale, Lone
Mountain, Howard Quarter, Thorn Hill, Arthur and Rose Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3657 8343 3644 8337 3641 8339 3642 8337
3641 8336 3636 8333 3624 8381 3654 8380
3660 8365 3660 8347
TIME...MOT...LOC 0447Z 243DEG 34KT 3644 8372
HAIL...1.00IN
WIND...60MPH
$$
SRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 9:27 PM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Mar 27, 9:27 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
927 PM EDT Sat Mar 27 2021
.DISCUSSION...
The late afternoon and evening has been steady and busy. Flooding
remains the biggest threat, however, a few storms have produced
some large hail in some areas. The latest HRRR and RAP are in good
agreement on timing with the next round of strong storms. That
appears to be between 5 AM ET to 11 AM...moving from west to east
fairly rapidly. We expect strong winds, potentially damaging winds
along the edge of the stronger storms. On top of that will be the
additional heavy rainfall contributing to additional flooding.
No major changes to the ongoing forecast were needed.
AC
&&
.AVIATION...
A lull in convection for TAF sites will persist for the next few
hours. There may be a few showers pass over an airfield but
believe the biggest threat will be early in the morning when a
line of strong thunderstorms moves through the region. Some wind
gusts may exceed current TAF forecast. Timing confidence is medium
to high when strongest storms move through. After 12z tomorrow
confidence lowers on prevailing conditions but should be MVFR/VFR
especially after 18Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 60 68 40 65 46 / 80 90 10 0 10
Knoxville McGhee Tyson Airport, TN 57 67 37 62 41 / 80 90 10 0 10
Oak Ridge, TN 56 67 36 62 41 / 80 90 10 0 10
Tri Cities Airport, TN 56 66 34 61 38 / 80 90 20 0 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Sunday evening for Cherokee-Clay.
TN...Flash Flood Watch through Sunday evening for Anderson-Bledsoe-
Blount Smoky Mountains-Bradley-Campbell-Claiborne-Cocke
Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
Morgan-North Sevier-Northwest Blount-Northwest Carter-
Northwest Cocke-Northwest Greene-Northwest Monroe-Rhea-
Roane-Scott-Sequatchie-Sevier Smoky Mountains-Southeast
Carter-Southeast Greene-Southeast Monroe-Sullivan-Unicoi-
Union-Washington-West Polk.
Wind Advisory from 2 AM to 2 PM EDT Sunday for Blount Smoky
Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Unicoi.
VA...Flash Flood Watch through Sunday evening for Lee-Russell-Scott-
Washington-Wise.
&&Hazardous weather outlook, Mar 27, 3:54 PM EDT, 8 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 354 PM EDT Sat Mar 27 2021 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-280800- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 354 PM EDT Sat Mar 27 2021 /254 PM CDT Sat Mar 27 2021/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are possible today, mainly west of Interstate 75. The primary threat with these storms will be large hail, with damaging wind gusts also possible. An isolated tornado cannot be ruled out in the southern TN Valley this evening. In addition heavy downpours could lead to flash flooding across the area. There will also be the potential for heavy rainfall today, which could cause flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday A line of showers and thunderstorms is expected to sweep across the entire area on Sunday morning. The primary threat will be damaging winds, but an isolated tornado cannot be ruled out. A threat of flooding will also continue into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed today and Sunday.
In the hours before
Special weather statement, Mar 27, 10:00 PM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Morristown TN
1000 PM EDT Sat Mar 27 2021
TNZ042>045-280245-
Washington TN-Northwest Greene TN-Southeast Greene TN-Unicoi TN-
1000 PM EDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASHINGTON...EAST
CENTRAL GREENE AND UNICOI COUNTIES UNTIL 1045 PM EDT...
At 959 PM EDT, Doppler radar was tracking a strong thunderstorm near
Greeneville, moving east at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Greeneville, Erwin, Tusculum, Banner Hill, Unicoi, Mosheim, Chucky,
Limestone, Rocky Fork and Embreeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3612 8233 3612 8235 3609 8240 3602 8246
3603 8259 3607 8263 3604 8269 3607 8293
3621 8292 3627 8234 3625 8234 3626 8232
TIME...MOT...LOC 0159Z 266DEG 35KT 3613 8285
DieganLocal storm report, Mar 27, 10:03 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1003 PM EDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 3 W FARRAGUT 35.88N 84.23W
03/27/2021 U0.50 INCH KNOX TN PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&Special weather statement, Mar 27, 10:32 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Morristown TN
1032 PM EDT Sat Mar 27 2021
TNZ012-013-035>037-280315-
Anderson TN-Scott TN-Union TN-Campbell TN-Morgan TN-
1032 PM EDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...CENTRAL
ANDERSON...CENTRAL CAMPBELL...SOUTHEASTERN SCOTT AND WEST CENTRAL
UNION COUNTIES UNTIL 1115 PM EDT...
At 1031 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wartburg, moving northeast at 45 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Clinton, La Follette, Wartburg, Oliver Springs, Jacksboro, Caryville,
Rocky Top, Norris, Oakdale and Norris Dam State Park.
LAT...LON 3625 8388 3604 8434 3605 8434 3605 8436
3598 8446 3597 8453 3609 8474 3652 8421
TIME...MOT...LOC 0231Z 237DEG 41KT 3607 8454
DieganLocal storm report, Mar 27, 10:56 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1056 PM EDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM HAIL 2 N LEESBURG 36.33N 82.54W
03/27/2021 E1.00 INCH WASHINGTON TN PUBLIC
&&
DHLocal storm report, Mar 27, 11:10 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1110 PM EDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM FLOOD 4 NNW NORMA 36.39N 84.41W
03/27/2021 SCOTT TN PUBLIC
SEVERAL REPORTS OF ROADWAYS UNDER WATER EAST
OF HUNTSVILLE.
&&
DHSpecial weather statement, Mar 28, 12:14 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Morristown TN
1214 AM EDT Sun Mar 28 2021
TNZ013-014-036>038-069-VAZ001-280500-
Anderson TN-Claiborne TN-Union TN-Campbell TN-Knox TN-Grainger TN-
Lee VA-
1214 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR CLAIBORNE...EASTERN ANDERSON...
NORTHWESTERN KNOX...SOUTHEASTERN CAMPBELL...NORTHWESTERN GRAINGER...
UNION AND SOUTHWESTERN LEE COUNTIES UNTIL 100 AM EDT...
At 1214 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near La Follette to 7 miles south of Clinton.
Movement was northeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Knoxville, Clinton, Maynardville, Rutledge, New Tazewell, Tazewell,
Plainview, Harrogate, Halls and Blaine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3660 8342 3660 8347 3657 8343 3629 8348
3593 8416 3644 8406 3659 8387 3658 8369
3662 8365 3662 8363 3664 8361 3664 8358
3667 8352 3666 8345 3667 8341
TIME...MOT...LOC 0414Z 229DEG 44KT 3641 8403 3599 8411
DHThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:05 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Grainger, Hancock, Union | 40 min |
| Mar 27, 8:09 PM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 27, 8:11 PM EDT | Special Weather Statement | MRX | Sequatchie | 49 min |
| Mar 27, 8:12 PM EDT | Special Weather Statement | MRX | Sequatchie | 48 min |
| Mar 27, 8:31 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 44 min |
| Mar 27, 8:36 PM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Hancock, Hawkins, Sullivan, Union | 3 hr |
| Mar 27, 8:43 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins | 47 min |
| Mar 27, 8:55 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Marion, Rhea, Sequatchie | 3 hr |
| Mar 27, 8:57 PM EDT | Special Weather Statement | MRX | Sullivan | 48 min |
| Mar 27, 9:02 PM EDT | River Flood Warning | MRX | Morgan, Roane | 24 hr |
| Mar 27, 9:10 PM EDT | Special Weather Statement | MRX | Jefferson | 50 min |
| Mar 27, 9:21 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Washington | 39 min |
| Mar 27, 9:22 PM EDT | Special Weather Statement | MRX | Loudon | 38 min |
| Mar 27, 9:25 PM EDT | Special Weather Statement | MRX | Loudon | 50 min |
| Mar 27, 9:42 PM EDT | Special Weather Statement | MRX | Knox | 48 min |
| Mar 27, 9:48 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Unicoi, Washington | 24 min |
| Mar 27, 9:50 PM EDT | Special Weather Statement | MRX | Johnson | 40 min |
| Mar 27, 10:00 PM EDT | Special Weather Statement | MRX | Greene, Unicoi | 45 min |
| Mar 27, 10:19 PM EDT | Areal Flood Advisory | MRX | Carter, Greene, Hawkins, Sullivan, Washington | 3 hr |
| Mar 27, 10:32 PM EDT | Special Weather Statement | MRX | Anderson, Campbell, Morgan | 43 min |
| Mar 27, 11:13 PM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 27, 11:37 PM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Hancock, Hawkins, Sullivan, Union | 3 hr |
| Mar 28, 12:14 AM EDT | Special Weather Statement | MRX | Claiborne, Grainger, Union | 46 min |
| Mar 28, 12:35 AM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 40 min |
| Mar 28, 12:41 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen | 34 min |
| Mar 28, 12:55 AM EDT | Special Weather Statement | MRX | Hamblen, Hancock, Hawkins | 50 min |
| Mar 28, 1:14 AM EDT | Flash Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 3 hr |
| Mar 28, 1:18 AM EDT | Special Weather Statement | MRX | Campbell, Claiborne, Union | 42 min |
| Mar 28, 1:39 AM EDT | Special Weather Statement | MRX | Sullivan | 51 min |
| Mar 28, 1:43 AM EDT | Areal Flood Warning | MRX | Carter, Johnson, Sullivan, Washington | 3 hr |
| Mar 28, 1:47 AM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 43 min |
| Mar 28, 2:11 AM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 28, 2:18 AM EDT | Severe Thunderstorm Warning | MRX | Johnson, Sullivan | 42 min |
| Mar 28, 2:58 AM EDT | Flash Flood Warning | MRX | Carter, Johnson, Sullivan, Washington | 3 hr |
| Mar 28, 3:12 AM EDT | Special Weather Statement | MRX | Morgan, Scott | 48 min |
| Mar 28, 4:04 AM EDT | Flash Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 7 hr |
| Mar 28, 4:09 AM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 51 min |
| Mar 28, 4:16 AM EDT | Flash Flood Warning | MRX | Sullivan | 3 hr |
| Mar 28, 4:27 AM EDT | Special Weather Statement | MRX | Bledsoe | 63 min |
| Mar 28, 4:58 AM EDT | Special Weather Statement | MRX | Anderson, Campbell, Claiborne, Morgan | 47 min |
| Mar 28, 5:03 AM EDT | Special Weather Statement | MRX | Meigs, Rhea, Roane | 42 min |
| Mar 28, 5:07 AM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 5 hr |
| Mar 28, 5:15 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Union | 17 min |
| Mar 28, 5:26 AM EDT | Areal Flood Advisory | MRX | Bledsoe, Rhea, Sequatchie | 71 min |
| Mar 28, 5:38 AM EDT | Special Weather Statement | MRX | Grainger, Hancock, Union | 52 min |
| Mar 28, 5:43 AM EDT | Special Weather Statement | MRX | Anderson, Knox | 47 min |
| Mar 28, 5:43 AM EDT | Severe Thunderstorm Warning | MRX | Marion | 47 min |
| Mar 28, 5:48 AM EDT | Special Weather Statement | MRX | Meigs, Rhea, Roane | 42 min |
| Mar 28, 6:08 AM EDT | Special Weather Statement | MRX | Hawkins | 52 min |
| Mar 28, 6:19 AM EDT | Special Weather Statement | MRX | Hamilton, McMinn | 41 min |
| Mar 28, 6:34 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen, Hancock, Hawkins, Jefferson, Sevier | 41 min |
| Mar 28, 6:36 AM EDT | Flash Flood Warning | MRX | Bledsoe, Marion, Rhea, Sequatchie | 6 hr |
| Mar 28, 6:40 AM EDT | Flash Flood Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane, Union | 5 hr |
| Mar 28, 6:43 AM EDT | Special Weather Statement | MRX | Knox, Loudon, Meigs, Roane | 47 min |
| Mar 28, 6:51 AM EDT | Special Weather Statement | MRX | Bradley, McMinn, Monroe, Polk | 39 min |
| Mar 28, 7:08 AM EDT | Flash Flood Warning | MRX | Sullivan | 6 hr |
| Mar 28, 7:15 AM EDT | Special Weather Statement | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 45 min |
| Mar 28, 7:17 AM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea, Sequatchie | 6 hr |
| Mar 28, 7:27 AM EDT | Special Weather Statement | MRX | Blount, Sevier | 33 min |
| Mar 28, 7:27 AM EDT | Special Weather Statement | MRX | Polk | 63 min |
| Mar 28, 7:34 AM EDT | River Flood Warning | MRX | Claiborne, Grainger, Hancock | 51 hr |
| Mar 28, 7:41 AM EDT | River Flood Warning | MRX | Claiborne, Union | 52 hr |
| Mar 28, 7:46 AM EDT | River Flood Warning | MRX | Hawkins, Sullivan | 35 hr |
| Mar 28, 7:49 AM EDT | Flash Flood Warning | MRX | Grainger, Hamblen, Jefferson, Knox, Sevier | 5 hr |
| Mar 28, 7:52 AM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, Polk | 5 hr |
| Mar 28, 8:00 AM EDT | Special Weather Statement | MRX | Carter, Cocke, Greene, Hawkins, Sullivan, Unicoi and 1 more | 45 min |
| Mar 28, 8:03 AM EDT | Flash Flood Warning | MRX | Blount, Knox, Loudon, McMinn, Monroe, Polk and 1 more | 4 hr |
| Mar 28, 8:21 AM EDT | Special Weather Statement | MRX | Sevier | 24 min |
| Mar 28, 8:26 AM EDT | Flash Flood Warning | MRX | Blount, Cocke, Sevier | 5 hr |
| Mar 28, 8:43 AM EDT | Flash Flood Warning | MRX | Greene, Hawkins, Unicoi, Washington | 4 hr |
| Mar 28, 8:45 AM EDT | Flash Flood Warning | MRX | Carter, Johnson | 4 hr |
| Mar 28, 9:05 AM EDT | River Flood Warning | MRX | Hancock | 23 hr |
| Mar 28, 9:32 AM EDT | River Flood Warning | MRX | Cocke | 20 hr |
| Mar 28, 10:08 AM EDT | Areal Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 21 hr |
| Mar 28, 11:07 AM EDT | River Flood Warning | MRX | Hancock | 33 hr |
| Mar 28, 11:10 AM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 21 hr |
| Mar 28, 11:11 AM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 20 hr |
| Mar 28, 11:43 AM EDT | Areal Flood Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane | 3 hr |
| Mar 28, 12:38 PM EDT | Areal Flood Warning | MRX | Greene, Hawkins, Unicoi, Washington | 3 hr |
| Mar 28, 12:43 PM EDT | Areal Flood Warning | MRX | Carter, Johnson | 5 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.